# SDR SWIA200718052

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE COWL HAS A CRACKED BRACKET AT 4 O'CLOCK POSITION AND XN122.72, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BRACKET RT ENGINE NOSE COWL AT 4 O'CLOCK POSITION PER ENGINEERING ORDER 601R-71-11031.
